# SDR AALA20120718009

- Difficulty date: July 18, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT AIR CONDITIONING RAIL MOUNT BRACKET, STATION 727B RIGHT.  ACCOMPLISHED NESTED ANGLE REPAIR PER ECO J1159 CARD 7.
